# SDR CHIR201509012098

- Difficulty date: August 28, 2015
- Submitted: September 1, 2015
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: P2CHJ
- Make and model: Boeing 234
- Aircraft serial: MJ022
- Aircraft time: 23,416 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bolt
- Part number: BACB30US612
- Condition: Cracked
- Location: Transmission
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FAILED BOLTED JOINT INSPECTION. WHEN DISASSEMBLED IT WAS DISCOVERED THERE WERE 2 BROKEN BOLTS AND SEVERE SCUFFING ON SPIRAL BEVEL RING GEAR AND SPIRAL BEVEL PINION GEAR. THE FIRST STAGE SUN GEAR HAD ONE SPALLED GEAR TOOTH CAUSING COMPLETE DISASSEMBLY OF THE TRANSMISSION.
